Dad Starts Taking Diet Pills, Then One Of His Legs Turns Black And He Goes Into A Coma

Diet pills can be dangerous!

This 25-year-old man wanted to lose some weight, so he started taking some diet pills. A short time later, he was shocked to discover that part of his leg was turning black!

YouTube

Diet pills are becoming increasingly popular. Society is obsessed with weight and everyone wants to stay in shape and look their best, so it’s only normal that many people are turning to pills as an easy solution to their weight issues.

However, the scary truth is that, most of the time, you have absolutely no idea what those pills contain, and they could do way more harm than good!

Recently, an episode of ‘The Doctors’ highlighted just how damaging these sorts of pills can be.

The story involved a 25-year-old dad who accidentally took a few too many diet pills. Instead of just taking a couple, he decided to swallow eight, but had no idea of the devastating consequences he would soon be suffering!

The DNP pills caused his body to react in some shocking ways. His temperature got really high and a section of his leg actually died, turning black in the process. He was rushed to hospital, where doctors actually had to put him into a comatose state in order to keep him alive.

We’re not saying that all diet pills are dangerous, and the doctors on the show repeatedly state that some of the pills are perfectly safe for use, but it’s always important to read the labels and never take more than the recommended dose!

Nobody wants to end up like this dad! SHARE his story around to raise awareness.